Large deviations in partial sums of U-processes in stronger topologies
In this note we present a large deviations principle for partial sums U-processes in a topology, which is an extension of the uniform topology by Orlicz functionals.
Volume (Year): 38 (1998)
Issue (Month): 3 (June)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dembo, Amir & Zajic, Tim, 1995. "Large deviations: From empirical mean and measure to partial sums process," Stochastic Processes and their Applications, Elsevier, vol. 57(2), pages 191-224, June.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:38:y:1998:i:3:p:207-214. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.